EconPapers    
Economics at your fingertips  
 

Parametric Continuity of Stationary Distributions

Cuong Le van and John Stachurski ()
Additional contact information
John Stachurski: Institute of Economic Research, Kyoto University

No 616, KIER Working Papers from Kyoto University, Institute of Economic Research

Abstract: For Markovian economic models, long-run equilibria are typically identified with the stationary (invariant) distributions generated by the model. In this paper we provide new sufficient conditions for continuity in the map from parameters to these equilibria. Several existing results are shown to be special cases of our theorem.

Keywords: Markov processes; parametric continuity. (search for similar items in EconPapers)
JEL-codes: C61 C62 (search for similar items in EconPapers)
Pages: 22pages
Date: 2006-04
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.kier.kyoto-u.ac.jp/DP/DP616.pdf (application/pdf)

Related works:
Journal Article: Parametric continuity of stationary distributions (2007) Downloads
Working Paper: Parametric continuity of stationary distributions (2007) Downloads
Working Paper: Parametric Continuity of Stationary Distributions (2004) Downloads
Working Paper: Parametric continuity of stationary distributions (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kyo:wpaper:616

Access Statistics for this paper

More papers in KIER Working Papers from Kyoto University, Institute of Economic Research Contact information at EDIRC.
Bibliographic data for series maintained by Makoto Watanabe ().

 
Page updated 2025-03-24
Handle: RePEc:kyo:wpaper:616